Alert archive / Colorado / Special Weather Statements in 2014

Special Weather Statement, NWS Pueblo, CO

August 4, 2014Teller County, Colorado

NWS Pueblo, CO issued this special weather statement at Aug 4, 2014, 1:52 PM MDT for Teller County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2014, 1:52 PM MDT (19:52 UTC)
Expired
Aug 4, 2014, 2:15 PM MDT
In force
23 min
Issued by
NWS Pueblo, CO

County Teller County, CO

The radar

The Pueblo radar (KPUX), 82 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 7.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2240 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

383 
WWUS85 KPUB 041952
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
152 PM MDT MON AUG 4 2014
 
COZ081-084-085-042015-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
152 PM MDT MON AUG 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND WEST
CENTRAL EL PASO COUNTIES UNTIL 215 PM MDT...

AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS GRADUALLY INCREASING OVR THE WALDO BURN SCAR. THIS 
STORM WILL BE ABLE TO PRODUCE 0.15 TO 0.30 INCHES OF RAIN AS IT 
MOVES SOUTHEAST AT 15 MPH.

IF THIS STORM RAPIDLY INTENSIFIES...THEN RAINFALL AMOUNTS COULD BE 
SIGNIFICANTLY MORE.

THIS STORM COULD AFFECT THE ENTIRE BURN SCAR REGION. PEOPLE IN AND 
AROUND THE WALDO BURN SCAR SHOULD BE ALERT TO THE WEATHER  THIS 
AFTERNOON. 


LAT...LON 3884 10494 3898 10505 3903 10491 3892 10478
TIME...MOT...LOC 1948Z 317DEG 11KT 3895 10497 

$$

HODANISH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 4, 12:00 PM MDT, 1 hour 52 minutes earlier.

Area forecast discussion, Aug 4, 12:00 PM MDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1200 PM MDT MON AUG 4 2014

.UPDATE...
ISSUED AT 1158 AM MDT MON AUG 4 2014

THUNDERSTORMS ARE STARTING TO DEVELOP OVER THE CONTINENTAL DIVIDE.
PLENTY OF MONSOON MOISTURE MOVING NORTHWARD AHEAD OF THE
DISTURBANCE IN ARIZONA AND UTAH. ALL SHORT RANGE MODELS SHOW THE
STORMS...WHICH ARE JUST DEVELOPING OVER THE CONTINENTAL DIVIDE
REGION...SHOULD MOVE EASTWARD IN THE AFTERNOON. MODELS CONTINUE TO
AGREE ON THE FIRST ROUND OF THUNDERSTORMS BEING OVER THE EASTERN
MOUNTAINS AND NEARBY PLAINS BY AROUND 2PM...AND CONTINUING TO
6PM. PLENTY OF MOISTURE REMAINS OVER THE REGION WITH MODELS
SUGGESTING PRECIPITABLE WATERS AROUND AN INCH OVER THE PLAINS AND
MUCH OF THE INTERSTATE 25 CORRIDOR. STORMS OVER WESTERN COLORADO
ARE MOVING AROUND 20 KNOTS. MAIN THREAT FOR FLASH FLOODING WILL BE
OVER THE AREA BURN SCARS...WHERE LOCALLY HEAVY DOWNPOURS COULD
RESULT IN FLASH FLOODING. LATEST MODELS AND BUFKIT SOUNDING
SUGGEST THE STORMS COULD MOVE EASTWARD OFF OF THE MOUNTAINS AND
ONTO THE EASTERN PLAINS DURING THE LATE AFTERNOON AND INTO THE
EVENING. EXTENDED THE EASTWARD EXTENT OF POPS THIS EVENING...BUT
HAVE ONLY SILENT POPS IN COUNTIES NEAR THE KANSAS BORDER.

A SECOND DISTURBANCE WILL MOVE ACROSS THE MOUNTAINS DURING THE
EVENING. THIS COULD KEEP SOME SHOWERS AND STORMS CONTINUING OVER
THE MOUNTAINS WELL INTO THE EVENING. WILL HAVE TO WATCH FOR
LOCALLY HEAVY DOWNPOURS WITH FLASH FLOODING OVER THE BURN SCARS
INT HE EVENING...BUT SUSPECT THREAT IS LESS THAN DURING THE
AFTERNOON BECAUSE OF THE INCREASED STABILITY FROM EARLIER STORMS.

ON TUESDAY...MAIN DISTURBANCE WILL PASS OVER THE CWA DURING THE
LATE MORNING AND INTO THE AFTERNOON. STORMS COULD BEGIN EARLIER
TOMORROW. STORMS COULD PRODUCE LOCALLY HEAVY DOWNPOURS...WHICH
WILL CAUSE FLASH FLOODING CONCERNS FOR AREA BURN SCARS. DRIER AIR
WILL MOVE INTO THE REGION FROM THE WEST...WHICH COULD END
CONVECTION EARLIER TOMORROW. --PGW--

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 356 AM MDT MON AUG 4 2014

AN UPR RIDGE WL REMAIN OVR THE AREA TODAY...BUT WL SHIFT A LITTLE
EASTWARD TONIGHT AS A SHORTWAVE TROF MOVES INTO UT AND WRN CO.  THE
HRRR AND WRF SHOW PCPN MOVING OVR THE SAN JUAN AND LA GARITA MTN
AREAS THIS MORNING AND POSSIBLY INTO THE CENTRAL MTNS.  RADAR LOOP
SHOWS ECHOES OVR WRN CO THIS MORNING...SO THAT SEEMS REASONABLE.
AROUND NOON...THE WRF AND HRRR DEVELOP SOME VERY ISOLD PCPN OVR SOME
OF THE ERN MTNS.  THE MODELS THEN INCREASE PCPN COVERAGE OVR ALL THE
MTNS AREAS THRU THE AFTERNOON HOURS...WITH SOME PCPN ALSO SPREADING
OVR THE SAN LUIS VALLEY.  IN THE LATE AFTERNOON...THEY SHOW SOME
ISOLD PCPN MAKING OVR PORTIONS OF THE I-25 CORRIDOR...MAINLY OVR EL
PASO COUNTY AND OVR HUERFANO AND WRN LAS ANIMAS COUNTIES.  IN THE
EVENING HOURS THE NAM12 MOVES A LINE OVR PCPN EASTWARD ACRS THE SERN
PLAINS...WHILE THE WRF AND RAP MAINLY JUST KEEPS SOME ISOLD PCPN
WEST OF A LINE FROM CROWLEY...OTERO AND ERN LAS ANIMAS COUNTIES.
HAVE DECIDED TO NOT FOLLOW THE NAMS SOLUTION AND WL THEREFORE KEEP
THE FAR SERN PLAINS DRY.  MUCH OF THE PCPN THEN DIES OFF BEFORE
MIDNIGHT...BUT THEN AS A SHORTWAVE TROF MOVES INTO WRN CO LATE
TONIGHT...INCREASED PCPN CHANCES ARE AGAIN EXPECTED OVR THE SWRN
MTNS.  HIGH TEMPS TODAY SHOULD BE AROUND TO JUST SLIGHTLY BELOW
AVERAGE IN MOST LOCATIONS.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 356 AM MDT MON AUG 4 2014

TUESDAY-TUESDAY NIGHT...GENERALLY WEAK WESTERLY FLOW ALOFT PROGGED
ACROSS THE REGION TUESDAY WITH A MINOR EMBEDDED SHORT WAVE
TRANSLATING THROUGH THE FLOW. LATEST MODELS REMAIN CONSISTENT WITH
DRIER AIR EMBEDDED WITHIN THE WESTERLY FLOW ALOFT SLOWLY FILTERING
ACROSS THE AREA TUESDAY...WITH PWATS PROGGED BETWEEN 1/2 INCH ACROSS
WESTERN COLORADO TO AROUND 1 1/4 INCHES ACROSS THE FAR SE PLAINS.
DESPITE THE DRYING ALOFT...SHOULD SEE SCATTERED SHOWERS AND
THUNDERSTORMS DEVELOPING ACROSS THE HIGHER TERRAIN LATE TUESDAY
MORNING WITH INCREASED UVV ASSOCIATED WITH THE PASSING WAVE. STORMS
TO SPREAD EAST ACROSS THE ADJACENT PLAINS AND INTO THE FAR SE PLAINS
THROUGH THE AFTERNOON AND EVENING HOURS. LOCALLY HEAVY RAIN TO
REMAIN POSSIBLE...ALONG WITH POSSIBLE FLASH FLOODING IF THESE STORMS
MOVE OVER AREA BURN SCARS. TEMPERATURES AT OR SLIGHTLY COOLER THAN
SEASONAL AVERAGES CAN BE EXPECTED WITH THE EXPECTED CONVECTIVE CLOUD
COVER.

WEDNESDAY-THURSDAY NIGHT...WEAK TO MODERATE WEST TO SOUTHWEST FLOW
ALOFT CONTINUES ACROSS THE AREA WEDNESDAY AND THURSDAY AS ANOTHER
EMBEDDED SHORT WAVE TRANSLATES ACROSS THE GREAT BASIN AND INTO THE
NORTHERN ROCKIES. DRIER AIR ALOFT CONTINUES TO MOVE INTO THE STATE
WITH MODEL SOUNDINGS INDICATING DEW PTS MIXING OUT INTO THE UPPER
30S AND UPPER 40S ACROSS THE HIGHER TERRAIN AND ADJACENT PLAINS AND
REMAINING GENERALLY IN THE 50S ACROSS THE FAR SE PLAINS. THERE IS
ENOUGH MOISTURE REMAINING IN PLACE TO WORK WITH LATE SUMMER SUNSHINE
FOR ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS BOTH DAYS...WITH THE BEST COVERAGE OVER AND NEAR THE
HIGHER TERRAIN. A WEAK COLD FRONT PROGGED TO BACK INTO EASTERN
COLORADO WEDNESDAY MORNING...LOOKS TO HAVE LITTLE AFFECT ON
TEMPERATURES WITH READINGS AROUND SEASONAL AVERAGES EXPECTED. LATEST
MODELS CONTINUE TO INDICATE THE POTENTIAL FOR ELEVATED CONVECTION
ACROSS THE FAR SE PLAINS INTO WESTERN KANSAS THURSDAY EVENING AND
HAVE KEPT SLIGHT POPS IN TACT.

FRIDAY-SUNDAY...UPPER RIDGING BUILDS BACK ACROSS THE STATE WITH
MONSOONAL PLUME SLOWLY INCREASING ACROSS THE AREA. THIS...ALONG WITH
ANOTHER POSSIBLE WEAK COLD FRONT SLIDING ACROSS THE EASTERN
PLAINS...WILL ALLOW FOR INCREASING COVERAGE OF STORMS INTO NEXT
WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1158 AM MDT MON AUG 4 2014

CONVECTION WILL DEVELOP OVER THE MOUNTAINS DURING THE EARLY
AFTERNOON AND MOVE INTO THE INTERSTATE 25 CORRIDOR BY LATE IN THE
AFTERNOON. ADD VCTS TO REMAINING TAFS FOR THIS AFTERNOON AND EARLY
EVENING TO ACCOUNT FOR SCATTERED COVERAGE OF CONVECTION. A SECOND
DISTURBANCE WILL PASS OVER THE REGION DURING THE EVENING. GIVEN
ATMOSPHERE WILL BE MORE STABLE...ONLY ADDED SOME VCSH TO
TAFS...AS BELIEVE THREAT FOR THUNDERSTORMS WILL BE LOW. ON
TUESDAY...A DISTURBANCE WILL APPROACH THE REGION BY LATE
MORNING...WITH AN EARLIER START FOR DIURNAL CONVECTION. --PGW--

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...PGW
SHORT TERM...28
LONG TERM...MW
AVIATION...PGW
Hazardous weather outlook, Aug 4, 11:35 AM MDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1135 AM MDT MON AUG 4 2014

COZ058>089-093>099-051300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1135 AM MDT MON AUG 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL FIRST DEVELOP OVER THE CONTINENTAL
DIVIDE REGION BY NOON...THEN SPREAD OVER THE EASTERN MOUNTAINS AND
HIGH VALLEYS IN THE AFTERNOON. SOME ISOLATED THUNDERSTORMS MAY
MOVE OUT ALONG THE INTERSTATE 25 CORRIDOR BY MID TO LATE
AFTERNOON. BY MIDNIGHT MOST OF THE THUNDERSTORMS ARE EXPECTED TO
END...EXCEPT ALONG THE CONTINENTAL DIVIDE...WHERE ISOLATED
THUNDERSTORMS MAY CONTINUE THROUGH THE NIGHT.

DANGEROUS LIGHTNING AND WIND GUSTS TO 40 MPH WILL BE THE MAIN
THUNDERSTORM THREATS...HOWEVER SOME OF THE STRONGER STORMS WILL BE
CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AND SMALL HAIL THIS
AFTERNOON AND EVENING. FLASH FLOODING IS POSSIBLE OVER THE AREA
BURN SCARS...IF A LOCALLY HEAVY DOWNPOURS OCCURS OVER THE BURN
SCAR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO ON
TUESDAY...WITH THE BEST COVERAGE OF STORMS OVER AND NEAR THE
HIGHER TERRAIN. CLOUD TO GROUND LIGHTNING AND GUSTY WINDS WILL BE
THE MAIN THUNDERSTORM THREATS. HOWEVER...SOME OF THE STRONGER
STORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AND
SMALL HAIL. IF THE HEAVY RAIN OCCURS ON AREA BURN SCARS...FLASH
FLOODING WILL ALSO BE POSSIBLE.

DRIER AIR WILL SLOWLY WORK INTO THE REGION ON WEDNESDAY...WITH
ISOLATED TO SCATTERED DIURNAL THUNDERSTORMS REMAINING IN THE
FORECAST INTO THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING OVER THE MOUNTAINS AND HIGH
VALLEYS.

06/06

In the hours before

Special weather statement, Aug 4, 1:13 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
113 PM MDT MON AUG 4 2014

COZ081-084-085-041945-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
113 PM MDT MON AUG 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND WEST
CENTRAL EL PASO COUNTIES UNTIL 145 PM MDT...

AT 111 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CRYSTOLA...OR 13 MILES NORTHWEST OF
COLORADO SPRINGS...DRIFTING SLOWLY EAST AT 5 MPH.

RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO
CANYONG BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM
INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
WESTERN COLORADO SPRINGS...WOODLAND PARK...GREEN MOUNTAIN FALLS...
CHIPITA PARK...CASCADE AND CRYSTOLA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3886 10496 3900 10511 3905 10494 3891 10484
TIME...MOT...LOC 1911Z 243DEG 9KT 3897 10500

TLM
Special weather statement, Aug 4, 1:52 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
152 PM MDT MON AUG 4 2014

COZ081-084-085-042015-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
152 PM MDT MON AUG 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND WEST
CENTRAL EL PASO COUNTIES UNTIL 215 PM MDT...

AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS GRADUALLY INCREASING OVR THE WALDO BURN SCAR. THIS
STORM WILL BE ABLE TO PRODUCE 0.15 TO 0.30 INCHES OF RAIN AS IT
MOVES SOUTHEAST AT 15 MPH.

IF THIS STORM RAPIDLY INTENSIFIES...THEN RAINFALL AMOUNTS COULD BE
SIGNIFICANTLY MORE.

THIS STORM COULD AFFECT THE ENTIRE BURN SCAR REGION. PEOPLE IN AND
AROUND THE WALDO BURN SCAR SHOULD BE ALERT TO THE WEATHER  THIS
AFTERNOON.

LAT...LON 3884 10494 3898 10505 3903 10491 3892 10478
TIME...MOT...LOC 1948Z 317DEG 11KT 3895 10497

HODANISH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 6:10 PM MDTSpecial Weather StatementPUBCuster50 min
Aug 3, 6:28 PM MDTSpecial Weather StatementPUBChaffee62 min
Aug 4, 1:13 PM MDTSpecial Weather StatementPUBTeller32 min
Aug 4, 2:42 PM MDTSpecial Weather StatementPUBEl Paso33 min
Aug 4, 3:02 PM MDTAreal Flood AdvisoryPUBEl Paso, Fremont, Pueblo, Teller3 hr
Aug 4, 3:07 PM MDTAreal Flood AdvisoryPUBLas Animas3 hr
Aug 4, 3:35 PM MDTFlash Flood WarningPUBLas Animas3 hr
Aug 4, 3:41 PM MDTAreal Flood AdvisoryPUBFremont2 hr
Aug 4, 3:54 PM MDTSpecial Weather StatementPUBMineral36 min
Aug 4, 4:04 PM MDTAreal Flood AdvisoryPUBCostilla, Huerfano, Las Animas, Pueblo3 hr
Aug 4, 5:31 PM MDTAreal Flood AdvisoryPUBPueblo119 min
Aug 4, 5:46 PM MDTAreal Flood AdvisoryPUBPueblo119 min

Nearby

Special Weather Statements in Colorado, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.